Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representation Theory of
Reductive Normal Algebraic Monoids


Author: Stephen Doty
Journal: Trans. Amer. Math. Soc. 351 (1999), 2539-2551
MSC (1991): Primary 20G05, 20M30; Secondary 16G99, 22E55
Published electronically: February 15, 1999
MathSciNet review: 1653351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New results in the representation theory of ``semisimple'' algebraic monoids are obtained, based on Renner's monoid version of Chevalley's big cell. (The semisimple algebraic monoids have been classified by Renner.) The rational representations of such a monoid are the same thing as ``polynomial'' representations of the associated reductive group of units in the monoid, and this representation category splits into a direct sum of subcategories by ``homogeneous'' degree. We show that each of these homogeneous subcategories is a highest weight category, in the sense of Cline, Parshall, and Scott, and so equivalent with the module category of a certain finite-dimensional quasihereditary algebra, which we show is a generalized Schur algebra in S. Donkin's sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 20G05, 20M30, 16G99, 22E55

Retrieve articles in all journals with MSC (1991): 20G05, 20M30, 16G99, 22E55


Additional Information

Stephen Doty
Email: doty@math.luc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02462-9
PII: S 0002-9947(99)02462-9
Received by editor(s): June 26, 1996
Published electronically: February 15, 1999
Additional Notes: Partially supported by NSF grant DMS-9401576
Article copyright: © Copyright 1999 American Mathematical Society